Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Trouble maintaining erection, ejaculating quickly, Cialis and Viagra ineffective. Any information?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
Good Morning,
I'm a 30 year old man, who has had trouble maintaining an erection my whole life. I have been to the doctor’s office multiple times to try and get help. However, it seems like the urologist I visit only wants to prescribe me drugs like: Cialis, & Viagra. I have not really noticed any results from these drugs, & am extremely frustrated with my issue. I'm not obese, I do not suffer from any major illnesses that I know of. I exercise at least 2-3 times a week & do not do any drugs. I drink socially, mostly on the weekends. I don't remember ever waking up w/a morning erection in my life. I can achieve a "semi" erection for a short period of time, but for whatever reason it doesn't last. It seems like I ejaculate extremely fast when this happens as well. Over the years this has taken a pretty large tole on me mentally, as well as stress any relationships I have had. I'm desperate for help, but not sure what else I can do. Obviously I'm sure it's hard to help w/o doing your own tests, but any info or insight you could provide would be greatly appreciated. Thank You
Posted Sat, 11 Aug 2012 in Erectile Dysfunction
 
 
Answered by Dr. G.Srinivasan 10 hours later
Hi
Thanks for writing to XXXXXXX
I went thro your unfortunate history and my thoughts on these are....
1. Kindly check if the doc has given a full dose of the medicines u r taking.
2. There is a new one called UDENAFIL and i t is worthwhile attempting that as well.
3. KIndly take a counselling session by a psychologist or a psychiatrist.
4. Try VACUUM ERECTION DEVICE, which though might cause little unnatural erection, might suit u.
5. The last option is PENILE PROSTHESIS.
Hope i ve helped u. Kindly get back for doubts if any....
Get well soon, regards
Dr GS.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor